# SDR ASAA2013060494989

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 22,285 hours, 6,760 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/T ARM LIGHT INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED A/T CURRENT STATUS. A/T LIGHT OPS NORMAL.  REF MM 22-31-00.  A/T LWMP TEST ACCOMPLISHED, REF LWMP CHECKLIST MM 22-00-01.  ACFT REMAINS CAT IIIA AUTOLAND & HGS.  SCREW REFLECTS THE SAME.
